Research

Triangular decomposition of semi-algebraic systems


Reference:

Chen, C., Davenport, J. H., May, J. P., Maza, M. M., Xia, B. and Xiao, R., 2010. Triangular decomposition of semi-algebraic systems. In: 2010 International Symposium on Symbolic and Algebraic Computation, ISSAC 2010, July 25, 2010 - July 28, 2010, 2010-01-01. New York, U. S. A.: ACM, pp. 187-194.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://doi.acm.org/10.1145/1837934.1837972

Related URLs:

Abstract

Regular chains and triangular decompositions are fundamental and well-developed tools for describing the complex solutions of polynomial systems. This paper proposes adaptations of these tools focusing on solutions of the real analogue: semi-algebraic systems. We show that any such system can be decomposed into finitely many regular semi-algebraic systems. We propose two specifications of such a decomposition and present corresponding algorithms. Under some assumptions, one type of decomposition can be computed in singly exponential time w.r.t. the number of variables. We implement our algorithms and the experimental results illustrate their effectiveness.

Details

Item Type Conference or Workshop Items (UNSPECIFIED)
CreatorsChen, C., Davenport, J. H., May, J. P., Maza, M. M., Xia, B. and Xiao, R.
DOI10.1145/1837934.1837972
Related URLs
URLURL Type
http://www.scopus.com/inward/record.url?scp=77956286469&partnerID=8YFLogxKUNSPECIFIED
DepartmentsFaculty of Science > Computer Science
StatusPublished
ID Code20914
Additional Information2010 International Symposium on Symbolic and Algebraic Computation, ISSAC 2010. 25-28 July 2010. Munich, Germany.

Export

Actions (login required)

View Item